# SDR UPS97825267

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 1580, L21R FRAME END FITTING CORRODED.  REMOVED CORROSION, REMOVED FITTING FROM FITTING AIRCRAFT IAW DC8 SRM  51-1-8 AND 51-3-0.  DRILLED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED IT IAW DC8 SRM 51-1-20D AND 51-3-0.
